Global asymptotic stability in n-species nonautonomous Lotka-Volterra competitive systems with delays

Xu Rui, Chen Lansun, M. A. J. Chaplain

    Research output: Contribution to journalArticle

    3 Citations (Scopus)


    A delayed n-species nonautonomous Lotka-Volterra type competitive system without dominating instantaneous negative feedback is investigated. By means of a suitable Lyapunov functional, sufficient conditions are derived for the global asymptotic stability of the positive solutions of the system. As a corollary, it is shown that the global asymptotic stability of the positive solution is maintained provided that the delayed negative feedbacks dominate other interspecific interaction effects with delays and the delays are sufficiently small.
    Original languageEnglish
    Pages (from-to)208-218
    Number of pages11
    JournalActa Mathematica Scientia (Series B)
    Issue number2
    Publication statusPublished - 2003



    • Finite delay
    • Infinite delay
    • Global asymptotic stability
    • Lyapunov functional

    Cite this